Volume 5, Issue 4
The Spectral Method for Symmetric Regularized Wave Equations

Bo-Ling Guo

DOI:

J. Comp. Math., 5 (1987), pp. 297-306.

Published online: 1987-05

Preview Full PDF 192 1769
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-297, author = {Bo-Ling Guo}, title = {The Spectral Method for Symmetric Regularized Wave Equations}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {297--306}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9553.html} }
TY - JOUR T1 - The Spectral Method for Symmetric Regularized Wave Equations AU - Bo-Ling Guo JO - Journal of Computational Mathematics VL - 4 SP - 297 EP - 306 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9553.html KW - AB -
Bo-Ling Guo. (1970). The Spectral Method for Symmetric Regularized Wave Equations. Journal of Computational Mathematics. 5 (4). 297-306. doi:
Copy to clipboard
The citation has been copied to your clipboard